# SDR CHQA20140422135

- Difficulty date: April 22, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 22,180 hours, 19,375 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,904 hours, 23,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530837003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT SIDEWALL SEAT TRACK SUPPORT WAS FOUND TO BE CORRODED AT FRAME 45.  THE SEAT TRACK SUPPORT WAS REPLACED IAW SRM 51-40-02.
